The norm closed triple semigroup algebra

Kastis, E. (2019) The norm closed triple semigroup algebra. Israel Journal of Mathematics, 230 (2). 855–894. ISSN 0021-2172

[img]
Preview
PDF (triple norm closed algebra)
norm_closed_1_.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (468kB)

Abstract

The w*-closed triple semigroup algebra was introduced by Power and the author in [21], where it was proved to be reflexive and to be chiral, in the sense of not being unitarily equivalent to its adjoint algebra. Here an analogous operator norm-closed triple semigroup algebra AphG+ is considered and shown to be a triple semi-crossed product for the action on analytic almost periodic functions by the semigroups of one-sided translations and one-sided dilations. The structure of isometric automorphisms of AphG+ is determined and AphG+ is shown to be chiral with respect to isometric isomorphisms.

Item Type:
Journal Article
Journal or Publication Title:
Israel Journal of Mathematics
Additional Information:
The final publication is available at Springer via http://dx.doi.org/10.1007/s11856-019-1839-9
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
131034
Deposited By:
Deposited On:
08 Mar 2019 09:25
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Sep 2020 05:04